2017
Том 69
№ 9

All Issues

Volume 21, № 3, 1969

Article (Russian)

Investigation of bounded solutions of linear irregularly perturbed systems by the method of integral manifolds

Baris Ya. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 291–304

Article (Russian)

Difference equations and Markov chains

Gatun V.P., Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 305–315

Article (Russian)

Convergence to Markov processes

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 316–324

Article (Russian)

Inversion of the incomplete beta function

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 325-334

Article (Russian)

Approximation of functions satisfying Lipschitz conditions by Féjer sums

Telyakovskii S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 334–343

Article (Russian)

Groups of finite rank. III

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 344–353

Anniversaries (Russian)

Aleksei Vasil'evich Pogorelov (on his fiftieth birthday)

Akhiezer N. I., Blank J.P., Marchenko V. O., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 354–360

Anniversaries (Russian)

Georgii Dmitrievich Suvorov (on his fiftieth birthday)

Aleksandrov I. A., Bely V. I., Danilyuk I. I., Gutlyanskii V. Ya., Lopatinsky Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 361–364

Brief Communications (Russian)

Reduction of a particular form of high-order matrix to quasidiagonal form

Borodyansky M.Ya., Shumeiko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 365–368

Brief Communications (Russian)

Determination of the average value of a stable process with independent increments

Wu The Hyu

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 369–372

Brief Communications (Russian)

Construction of an abstract computational algorithm for the solution of the inverse logarithmic potential problem

Danilovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 373–380

Brief Communications (Russian)

Properties of functional Hermitian polynomials

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 380–385

Brief Communications (Russian)

Convexity boundaries for classes S*α(m) and ∑*α(m)

Zas'ko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 386–392

Brief Communications (Russian)

Asymptotic behavior of solutions to a second-order linear homogeneous equation with deviating argument

Lomakin Yu. V., Norkin S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 392–399

Brief Communications (Russian)

Sufficient conditions for stability in a finite system with delay

Kozubovskaya I. G., Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 399–406

Brief Communications (Russian)

Green's formula and the homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not normal

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 406–413

Brief Communications (Russian)

The motion of a pendulum whose point of support is acted on by periodic impulses

Strizhak T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 413–417

Brief Communications (Russian)

On a criterion for the analyticity of a function of a complex variable

Tar M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 417–421

Brief Communications (Russian)

Note on the summation of one class of power series

Chernyi E. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 421

Brief Communications (Russian)

A method of integral equations in the theory of gyrocompasses

Yanishevsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 422–428